Original Article: J. Amer. Math. Soc. 5 (1992), 533-703.
Abstract:This erratum makes two corrections to J. Kollár and S. Mori, Classification of three-dimensional flips, J. Amer. Math. Soc. 5 (1992), 533–703.
- Shigefumi Mori
- Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502 Japan
- Email: firstname.lastname@example.org
- Received by editor(s): April 4, 2006
- Published electronically: August 15, 2006
- Additional Notes: The author was partially supported by JSPS Grant-in-Aid for Scientific Research (B)(2), No. 16340004.
- © Copyright 2006
American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
- Journal: J. Amer. Math. Soc. 20 (2007), 269-271
- MSC (2000): Primary 14E30
- DOI: https://doi.org/10.1090/S0894-0347-06-00543-1
- MathSciNet review: 2257404